Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A lower bound for the $ \Delta $-Nielsen number


Authors: Robin B. S. Brooks and Robert F. Brown
Journal: Trans. Amer. Math. Soc. 143 (1969), 555-564
MSC: Primary 55.36
DOI: https://doi.org/10.1090/S0002-9947-1969-0276959-X
MathSciNet review: 0276959
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.36

Retrieve articles in all journals with MSC: 55.36


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0276959-X
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society